# SDR SCNA98094

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Part number: 656020911
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FIRE WARNING BELL IN THE COCKPIT WAS FOUND TO BE INOPERATIVE DURING A FIRE TEST.  REMOVED AND REPLACED THE ENGINE FIRE DETECTION UNIT.  OPERATIONALLY CHECKS GOOD PER MAINTENANCE MANUAL CHAPTER 261101.
